# SDR DALA2021090705243

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 55,276 hours, 28,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 - OVERWING STRAP MISSING. CORRECTIVE ACTION: LOCATED OVERWING STRAP INTERMIXED WITH SEAT BELT EXTENSIONS PLACED STRAP IN CORRECT LOCATION.(7824398)
